Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

On Cymbalta for chronic depression. Having headaches, tachycardia, vision blurred, ears clogged. Side effects?

Hello Dr., I have been on Cymbalta 60 mg for chronic depression for 7 year, and for 2 months now, I have been going to bed with a headache and waking up with the same headache, tachycardia too. Today I woke up the same way and my vision blurred up and my ears felt clogged up like with pressure or like I had water in them. Can the Cymbalta cause these side effects?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for your query.
No , this can not be ascribed to Cymbalta usage. You have been on this drug for years, and as you see, this is an acute problem. It sounds as though you have an upper airway infection , affecting your sinuses, ears and eyes. Any infection may also cause heart palpitations .
Please see a doctor to treat this. Kind regards.
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor